# SDR AALA202012179015

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 31,655 hours, 12,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PAO3R
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  ESCAPE PATH LIGHT CONNECTORS ARE DAMAGED AT SEAT 4AB.  REMOVED AND REPLACED CONNECTORS AT SEAT 4AB.
